| Catalog Number |
530.715 |
| Medical Device Problem Codes |
Mechanical Jam (2983); Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during service and evaluation, it was determined that the battery reciprocator ii for bpl ii device [trigger moving parts did not move smoothly.It was noted in the service order that the device did not work.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2026.All available information has been disclosed.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional narrative: a visual and functional assessment was performed on the device.The following steps failed: check quick coupling for saw blades.Check for sticky trigger.Check function of device.Check reciprocating frequency with frequency meter.During the service evaluation the following failures were identified: functional: saw head cannot be rotated or locked in new position.Functional: moving parts do not move smoothly - trigger.Functional: will not run.Conclusion: failure reported is confirmed.Root cause: faulty parts (3210).Action: repair.